# SDR SIMA20140112008

- Difficulty date: January 12, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 27,292 hours, 23,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT OF THE RT SIDE CTR FAIRINGS INOPERATIVE.  R & R EXTERNAL EMERGENCY LIGHT OF THE RT SIDE CTR FAIRINGS LAMP IAW AMM 33-50-10, OPERATIONS CHECKED GOOD.
